Transitive quasi-uniformities and topogenous orders

Research output: Contribution to journalArticle

Abstract

The purpose of the present paper is to show that the concept of topogenous order, introduced in [1] and discussed in detail in [2], can be useful in answering questions concerning transitive quasi-uniformities.

Original languageEnglish
Pages (from-to)83-87
Number of pages5
JournalActa Mathematica Hungarica
Volume86
Issue number1-2
Publication statusPublished - Jan 1 2000

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this